# SDR UIEA2015121800770

- Difficulty date: December 16, 2015
- Submitted: December 18, 2015
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 77,066 hours, 22,690 cycles
- System (JASC): 7334 · Fuel Pressure Sensor
- Part: Bypass Switch
- Part number: 215N04333
- Part serial: CFL4731B
- Condition: Failed
- Location: Lt Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENG FUEL FILTER BYPASS FAILED STEP B OF TASK CARD 73-306-01-1.  R & R , OPERATIONS CHECKED & LEAK CHECKED NR 1 ENG FUEL FILTER BYPASS IAW AMM 73-34-01-424-008 & 73-34-00-715-001-H00 & 71-00-00 001.  OPERATIONS CHECKED GOOD, NO LEAKS NOTED AT THIS TIME.
